# SDR AALA20170208017

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 54,994 hours, 26,928 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 5D000950
- Condition: Failed
- Location: Lt Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT ELECTRICAL BUSS FAILURE. LANDING UNEVENTFUL.  REMOVED AND REPLACED LEFT AC BUSS CIRCUIT BREAKER B1-273 IAW WDM 24-50-01. OPERATIONAL CHECKED GOOD.
